Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A covering lemma for rectangles in ${\mathbb{R}}^n$


Authors: Robert Fefferman and Jill Pipher
Journal: Proc. Amer. Math. Soc. 133 (2005), 3235-3241
MSC (2000): Primary 42B20
Published electronically: June 20, 2005
MathSciNet review: 2161145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a covering lemma for rectangles in ${\mathbb{R}}^n$which has connections to a problem of Zygmund and its solution in three dimensions by Cordoba.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20

Retrieve articles in all journals with MSC (2000): 42B20


Additional Information

Robert Fefferman
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: raf@math.uchicago.edu

Jill Pipher
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Email: jpipher@math.brown.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07902-5
PII: S 0002-9939(05)07902-5
Received by editor(s): April 23, 2004
Published electronically: June 20, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society